# SDR AALA201906249006

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 14,646 hours, 5,602 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS APU DISCHARGE LIGHT CAME ON IN FLIGHT FOR A FEW MINUTES THEN WENT OUT WITHOUT ANY ACTIONS. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF APU FIRE EXTINGUISHING SYSTEM IAW AMM 26-22-00.
